Alert archive / Missouri / Red Flag Warnings in 2020

Red Flag Warning 7, NWS Springfield, MO

October 16, 202031 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas

NWS Springfield, MO issued this red flag warning at Oct 16, 2020, 2:16 PM CDT for 31 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Oct 17, 2020, 11:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 16, 2020, 2:16 PM CDT (19:16 UTC)
In effect from
Oct 17, 2020, 11:00 AM CDT
Expired
Oct 17, 2020, 7:00 PM CDT
In force
8 hr
Issued by
NWS Springfield, MO
All 34 counties

Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 25 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.3 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2020-10-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2020-10-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -155 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2613 m above ground
0-6 km bulk shear
97 kt
0-1 km storm-relative helicity
-155 m²/s²
0-3 km storm-relative helicity
-143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

713 
WWUS83 KSGF 161916
RFWSGF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Springfield MO
216 PM CDT Fri Oct 16 2020

...Critical Fire Weather Conditions for Saturday...

.Conditions conducive to the rapid spread of wildland fires will 
occur on Saturday. Sustained southerly winds of 20-35 mph with 
gusts of 35-50 mph are expected. Winds will be strongest over 
southeast Kansas and western Missouri. Afternoon relative humidity
values will fall into the upper teens to mid 20s. Drought 
conditions across much of the area and recent low humidity have 
resulted in dry fuels.

KSZ073-097-101-MOZ055>058-066>071-077>082-088>097-101>105-171200-
/O.UPG.KSGF.FW.A.0002.201017T1600Z-201018T0000Z/
/O.NEW.KSGF.FW.W.0007.201017T1600Z-201018T0000Z/
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Jasper-Dade-Greene-Webster-Wright-Newton-Lawrence-
Christian-Douglas-Howell-McDonald-Barry-Stone-Taney-Ozark-
216 PM CDT Fri Oct 16 2020

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT SATURDAY FOR
STRONG WINDS AND LOW HUMIDITIES...

The National Weather Service in Springfield has issued a Red Flag
Warning, which is in effect from 11 AM to 7 PM CDT Saturday. The
Fire Weather Watch is no longer in effect. 

* WIND...Sustained winds ranging from 20 to 35 mph with gusts
  ranging from 35 to 50 mph. The strongest winds are expected over
  southeast Kansas and western Missouri. 

* HUMIDITY...Upper teens to mid 20s.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Schaumann
6 follow-up statements
490 
WWUS83 KSGF 162124
RFWSGF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Springfield MO
424 PM CDT Fri Oct 16 2020

...Critical Fire Weather Conditions for Saturday...

.Conditions conducive to the rapid spread of wildland fires will
occur on Saturday. Sustained southerly winds of 20-35 mph with
gusts of 35-50 mph are expected. Winds will be strongest over
southeast Kansas and western Missouri. Afternoon relative
humidity values will fall into the upper teens to mid 20s.
Drought conditions across much of the area and recent low
humidity have resulted in dry fuels.

KSZ073-097-101-MOZ055>058-066>071-077>082-088>097-101>105-171200-
/O.CON.KSGF.FW.W.0007.201017T1600Z-201018T0000Z/
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Jasper-Dade-Greene-Webster-Wright-Newton-Lawrence-
Christian-Douglas-Howell-McDonald-Barry-Stone-Taney-Ozark-
424 PM CDT Fri Oct 16 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT
SATURDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY VALUES FOR 
FIRE WEATHER ZONES 055, 056, 057, 058, 066, 067, 068, 069, 070, 
071, 073, 077, 078, 079, 080, 081, 082, 088, 089, 090, 091, 092, 
093, 094, 095, 096, 097, 097, 101, 101, 102, 103, 104, AND 105...

* WIND...Sustained winds ranging from 20 to 35 mph with gusts 
  ranging from 35 to 50 mph. The strongest winds are expected 
  over southeast Kansas and western Missouri. 

* HUMIDITY...Upper teens to mid 20s.

* IMPACTS...Any fires that develop will likely spread rapidly. 
 Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Albano
021 
WWUS83 KSGF 170937
RFWSGF

URGENT - FIRE WEATHER MESSAGE...RESENT
National Weather Service Springfield MO
437 AM CDT Sat Oct 17 2020

...Critical Fire Weather Conditions for Saturday...

.Conditions conducive to the rapid spread of wildland fires will
occur on Saturday. Sustained southerly winds of 20-35 mph with
gusts of 35-50 mph are expected. Winds will be strongest over
southeast Kansas and western Missouri. Afternoon relative
humidity values will fall into the upper teens to mid 20s.
Drought conditions across much of the area and recent low
humidity have resulted in dry fuels.

KSZ073-097-101-MOZ055>058-066>071-077>082-088>097-101>105-171745-
/O.CON.KSGF.FW.W.0007.201017T1600Z-201018T0000Z/
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Jasper-Dade-Greene-Webster-Wright-Newton-Lawrence-
Christian-Douglas-Howell-McDonald-Barry-Stone-Taney-Ozark-
437 AM CDT Sat Oct 17 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
VALUES FOR FIRE WEATHER ZONES 055, 056, 057, 058, 066, 067, 068, 
069, 070, 071, 073, 077, 078, 079, 080, 081, 082, 088, 089, 090, 
091, 092, 093, 094, 095, 096, 097, 097, 101, 101, 102, 103, 104, 
AND 105...

* WIND...Sustained winds ranging from 20 to 35 mph with gusts 
  ranging from 35 to 50 mph. The strongest winds are expected 
  over southeast Kansas and western Missouri. 

* HUMIDITY...Upper teens to mid 20s.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Titus
593 
WWUS83 KSGF 170941 CCA
RFWSGF

URGENT - FIRE WEATHER MESSAGE...CORRECTED
National Weather Service Springfield MO
441 AM CDT Sat Oct 17 2020

...Critical Fire Weather Conditions Today...

.Conditions conducive to the rapid spread of wildland fires will
occur today. Sustained southerly winds of 20-35 mph with gusts of
35-50 mph are expected. Winds will be strongest over southeast 
Kansas and western Missouri. Afternoon relative humidity values 
will fall into the upper teens to mid 20s. Drought conditions 
across much of the area and recent low humidity have resulted in 
dry fuels.

KSZ073-097-101-MOZ055>058-066>071-077>082-088>097-101>105-171745-
/O.CON.KSGF.FW.W.0007.201017T1600Z-201018T0000Z/
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Jasper-Dade-Greene-Webster-Wright-Newton-Lawrence-
Christian-Douglas-Howell-McDonald-Barry-Stone-Taney-Ozark-
441 AM CDT Sat Oct 17 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
VALUES FOR FIRE WEATHER ZONES 055, 056, 057, 058, 066, 067, 068, 
069, 070, 071, 073, 077, 078, 079, 080, 081, 082, 088, 089, 090, 
091, 092, 093, 094, 095, 096, 097, 097, 101, 101, 102, 103, 104, 
AND 105...

* WIND...Sustained winds ranging from 20 to 35 mph with gusts 
  ranging from 35 to 50 mph. The strongest winds are expected 
  over southeast Kansas and western Missouri. 

* HUMIDITY...Upper teens to mid 20s.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Titus
695 
WWUS83 KSGF 171009
RFWSGF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Springfield MO
509 AM CDT Sat Oct 17 2020

...Critical Fire Weather Conditions Today...

.Conditions conducive to the rapid spread of wildland fires will
occur today. Sustained southerly winds of 20-35 mph with gusts of
35-50 mph are expected. Winds will be strongest over southeast
Kansas and western Missouri. Afternoon relative humidity values
will fall into the upper teens to mid 20s. Drought conditions
across much of the area and recent low humidity have resulted in
dry fuels.

KSZ073-097-101-MOZ055>058-066>071-077>082-088>097-101>105-180000-
/O.CON.KSGF.FW.W.0007.201017T1600Z-201018T0000Z/
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Jasper-Dade-Greene-Webster-Wright-Newton-Lawrence-
Christian-Douglas-Howell-McDonald-Barry-Stone-Taney-Ozark-
509 AM CDT Sat Oct 17 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 055, 056, 057, 058, 066, 067, 068, 069, 070, 071, 
073, 077, 078, 079, 080, 081, 082, 088, 089, 090, 091, 092, 093, 
094, 095, 096, 097, 097, 101, 101, 102, 103, 104, AND 105...

The National Weather Service in Springfield has issued a Red Flag
Warning, which is in effect from 11 AM this morning to 7 PM CDT
this evening. 

* AFFECTED AREA...In Kansas, Fire weather zones 073, 097, and 101.
  In Missouri, Fire weather zones 055, 056, 057, 058, 066, 067,
  068, 069, 070, 071, 077, 078, 079, 080, 081, 082, 088, 089, 090,
  091, 092, 093, 094, 095, 096, 097, 101, 102, 103, 104, and 105.

* WIND...Sustained winds ranging from 20 to 35 mph with gusts 
  ranging from 35 to 50 mph. The strongest winds are expected 
  over southeast Kansas and western Missouri. 

* HUMIDITY...Upper teens to mid 20s.

* IMPACTS...Any fires that develop will likely spread rapidly. 
 Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Titus
951 
WWUS83 KSGF 172013
RFWSGF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Springfield MO
313 PM CDT Sat Oct 17 2020

...Critical Fire Weather Conditions Continue this Afternoon...

.Conditions conducive to the rapid spread of wildland fires will
continue through the afternoon. Sustained southerly winds of 
20-35 mph with gusts of 35-50 mph are expected. Winds will be 
strongest over southeast Kansas and western Missouri. Relative 
humidity values will fall into the upper teens to mid 20s. Drought
conditions across much of the area and recent low humidity have 
resulted in dry fuels.

KSZ073-097-101-MOZ055>058-066>071-077>082-088>097-101>105-180000-
/O.CON.KSGF.FW.W.0007.000000T0000Z-201018T0000Z/
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Jasper-Dade-Greene-Webster-Wright-Newton-Lawrence-
Christian-Douglas-Howell-McDonald-Barry-Stone-Taney-Ozark-
313 PM CDT Sat Oct 17 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR STRONG WINDS AND VERY LOW HUMIDITY FOR FIRE WEATHER ZONES 
055, 056, 057, 058, 066, 067, 068, 069, 070, 071, 073, 077, 078, 
079, 080, 081, 082, 088, 089, 090, 091, 092, 093, 094, 095, 096, 
097, 097, 101, 101, 102, 103, 104, AND 105...

* AFFECTED AREA...In Kansas, Fire weather zones 073, 097, and 
  101. In Missouri, Fire weather zones 055, 056, 057, 058, 066, 
  067, 068, 069, 070, 071, 077, 078, 079, 080, 081, 082, 088, 
  089, 090, 091, 092, 093, 094, 095, 096, 097, 101, 102, 103, 
  104, and 105. 

* WIND...Sustained winds ranging from 20 to 35 mph with gusts 
 ranging from 35 to 50 mph. The strongest winds are expected 
 over southeast Kansas and western Missouri.

* HUMIDITY...Upper teens to mid 20s.

* IMPACTS...Any fires that develop will likely spread rapidly. 
 Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Lindenberg
259 
WWUS83 KSGF 172357
RFWSGF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Springfield MO
657 PM CDT Sat Oct 17 2020

...Red Flag Warning will Expire at 7pm...

.Wind speeds will continue to decrease through the night as
relative humidity improves. Therefore, the Red Flag Warning will
be allowed to expire at 7pm.

KSZ073-097-101-MOZ055>058-066>071-077>082-088>097-101>105-180100-
/O.EXP.KSGF.FW.W.0007.000000T0000Z-201018T0000Z/
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Jasper-Dade-Greene-Webster-Wright-Newton-Lawrence-
Christian-Douglas-Howell-McDonald-Barry-Stone-Taney-Ozark-
657 PM CDT Sat Oct 17 2020

...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING FOR WIND
SPEEDS AND RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 055, 056, 
057, 058, 066, 067, 068, 069, 070, 071, 073, 077, 078, 079, 080, 
081, 082, 088, 089, 090, 091, 092, 093, 094, 095, 096, 097, 097, 
101, 101, 102, 103, 104, AND 105...

.Wind speeds will continue to decrease through the night as
relative humidity improves. Therefore, the Red Flag Warning will
be allowed to expire at 7pm.

$$

Cramer

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this red flag warning went out at Oct 16, 11:37 AM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Oct 16, 11:37 AM CDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1137 AM CDT Fri Oct 16 2020

.SHORT TERM...(Today and tonight)
Issued at 307 AM CDT Fri Oct 16 2020

Frost/freeze headlines are working out well early this morning as
skies cleared out and temperatures continue to fall.

For today, a weak cold front passes through the area, bringing
breezy west to northwest winds with gusts of 15-25 mph. The dry
trend continues with minimum afternoon RH values in the upper
teens to low 20s. This will lead to elevated weather conditions
(see Fire Weather Discussion below). Otherwise, highs will be in
the 60s today.

.LONG TERM...(Saturday through Thursday)
Issued at 307 AM CDT Fri Oct 16 2020

Main hazard to discuss in the long term is fire weather conditions
Saturday. More detail can be seen in the Fire Weather Section
below, but critical fire weather conditions are expected. South
to southwest winds of 20-30 mph, gusting to 30-45 mph with minimum
relative humidity values in the upper teens to mid 20s. That
combined with drought and very dry fuels are leading to the
increased risk. The strong southerly flow will pull warmer
air into the area with highs in the upper 60s to mid 70s. May also
need a wind advisory over the west.

A cold front is set to move through Sunday into Monday, bringing
chances for rain. Guidance has been on the increase with precip
chances and amounts, mainly over and south of the I-44 corridor at
this time. Chances for precip continue through the rest of the
forecast period as guidance suggest the front may stall nearby
through midweek then additional energy may bring additional rain
later in the week. There is a lot of uncertainty with precip from
Monday on due to consistency and disagreement in the guidance.
Even greater uncertainty/spread exists with temperatures. For
example, Sunday night lows range from 34 (NBM 10th percentile) to
57 (NBM 75th percentile), and highs Monday range from 57 (NBM 10th
percentile) to 76 (NBM 75th percentile). This to say that
confidence is low due to high spread in the guidance.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1135 AM CDT Fri Oct 16 2020

VFR will continue through Saturday. Strong low level wind shear
conditions are expected late tonight and early Saturday morning.
Southerly surface winds will also increase starting late tonight
and will become strong and gusty Saturday morning. Gusts over
35 knots appear likely at Springfield and Joplin.

&&

.FIRE WEATHER...
Issued at 400 AM CDT Fri Oct 16 2020

...FIRE WEATHER WATCH IN EFFECT FOR SATURDAY...

Elevated fire weather conditions are again expected today as west
to northwest winds increase behind a passing weak cold front.
Meanwhile, humidities will fall into the 17-25% range as a very
dry air mass settles over the region. At this time, winds are
expected to remain below critical fire weather levels. However,
elevated fire weather conditions are certainly expected.

Saturday then looks like a critical fire weather day as winds
become strong and gusty from the south to southwest. Gusts of 30
to 45 mph appear increasingly likely, strongest over southeast
Kansas and western Missouri and lightest over south-central
Missouri. Afternoon humidities are expected to fall into the upper
teens to mid 20s. With fuels remaining very dry, critical fire
weather conditions are anticipated for Saturday.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Fire Weather Watch from Saturday morning through Saturday
     evening for MOZ055>058-066>071-077>082-088>097-101>105.

KS...Fire Weather Watch from Saturday morning through Saturday
     evening for KSZ073-097-101.

&&

SHORT TERM...Titus
LONG TERM...Titus
AVIATION...Schaumann
FIRE WEATHER...Titus
Hazardous weather outlook, Oct 16, 9:04 AM CDT, 5 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
904 AM CDT Fri Oct 16 2020

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-171415-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
904 AM CDT Fri Oct 16 2020

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Elevated to locally significant fire weather risk.

DISCUSSION...

  Elevated to locally significant fire weather conditions are
  expected this afternoon due to low humidities and breezy
  conditions.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

  Significant to extreme fire weather conditions are becoming
  increasingly likely for Saturday as strong southwest winds
  develop. Gusts of 30 to 45 mph are likely over parts of the
  area.

  A few thunderstorms will be possible at times from Sunday
  through next Wednesday.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Schaumann

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 16, 3:30 AM CDTFire Weather WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 25 more11 hr
Oct 16, 2:27 PM CDTWind AdvisorySGFBarry, Barton, Benton, Camden, Cedar, Christian and 18 more28 hr

Nearby

Red Flag Warnings in Missouri, 2020Red Flag Warnings in Kansas, 2020Every red flag warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.